# SDR DHL200080183C

- Difficulty date: June 12, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LT HORIZONTAL STABILIZER, ELEVATOR SUPPORT (2ND) FAIRING SHOWS 2 EA. CRACKS (0.05 INCHES) AT XE 272.0.  REMOVED DAMAGED AREA IAW SRM 55-2-0, FIG. 2, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, FIG 2, FABRICATED AND INSTALLED FAIRING. REF: N/R 1009.
